Reports available to Jupdateafrica.com has it that, at least 30 pupils of the Gomoa Budumburam D/A Model “D” School Junior High School in the Central Region, have been hospitalized after taking dewormer.
Per what we gathered, acting Medical Officer of the hospital Dr. Victus Kwame Lassey indicated that the students were rushed in with severe abdominal pain adding that no major casualty has been recorded.
READ ALSO: KNUST beats University of Ghana and ranked best University in West Africa
“Apparently the school was giving the students Albendazole for the treatment of worms and sitosomiases but usually some drugs have side effects that is why some of the students had the reaction,” the Acting Medical Officer said.
“But once they are giving drugs to a huge number of people coupled with individual differences some of these things are bound to happen,” Dr. Lassey added.
The doctor added that due to the side effects of the drugs, and the different ways people reacted to medications, some of these incidents were bound to happen.
Citi News reports have it that, some students have been treated and discharged while others are still on admission.
 

LEAVE A REPLY

Please enter your comment!
Please enter your name here